MAUDE Adverse Event Report: RESPIRONICS INC EXTERNAL FLOW SENSOR; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC EXTERNAL FLOW SENSOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1134712
Medical Device Problem Codes Contamination (1120); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator's external flow sensor failed.There was no harm or injury reported.The manufacturer received the external flow sensor for evaluation, and the customer's complaint was confirmed.The external flow sensor needs replaced to address the issue.There was evidence of contamination.

Brand Name
EXTERNAL FLOW SENSOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key11406545
Report Number2518422-2021-00622
Device Sequence Number16987347
Product Code CBK
UDI-Device Identifier00606959050846
UDI-Public00606959050846
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1134712
Device Catalogue Number1134712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1